# SDR WX0A2015021672419

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030431
- Part serial: 13407
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMER LIGHTS INOPERATIVE.  INSTALLED CORRECT LAMPS.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.  REPLACED POWER SUPPLY IAW AMM 33-53-00 & OPERATIONS CHECKED GOOD.
